Help pls...been in tears for last couple of days. Cant control the anxiety that is soooo intense. I am type 2 , insulin dependent and take Novolin R in the Am and that works great. At night, I take L…

Help pls...been in tears for last couple of days.
Cant control the anxiety that is soooo intense. I am type 2 , insulin dependent and take Novolin R in the Am and that works great. At night, I take Lantus and have been for about 6 months (40 units). I read on the internet that Lantus can be a source for an allergy reaction of anxiety, but after 6 months?????? My sugars are between 90 and 124 and I feel extremely gittery at 124. Blood pressure (yep meds for that too) is on the medium side, but I cant shake this anxiety. And nothing is causing me to have new trauma either...has anyone had this happen? 6 months later...and if so what did you do? See doc in a couple of days and I have right now Lorazepam to help, but want less meds not more. Need suggestions pls.

Views: 104

Tags: Anxiety, Lantus?, and

Comment by jujube on February 28, 2012 at 7:01pm

I'm a newly diagnosed Type 1..Never took Lantus ( I was on Levemir and Novolog)..But I was very sick on the Novolog and it took 4 mons to figure that out. I am now on Humulog pump so, I don't take any long acting insulin. Talk to your pharmacist. My pharmacist was the person who told me that it was the Novolog making me sick. Yes, you can have side effects to insulin.

Comment by LaGuitariste on February 29, 2012 at 1:45am

I'm sorry to hear that you're suffering. I don't have any answers for you, but here is a (((hug))) and best wishes for feeling well very soon.

Anxiety is no fun, I know. Something that you might look at: how much caffeine are you consuming? Diet cola? Coffee? Tea? I find that I'm very, very sensitive to caffeine and it can make me super anxious.

Are you getting any exercise? Even just going for walks helps your body burn off stress hormones and feel less anxious.

Take care!

Comment by Trudy on February 29, 2012 at 5:20am

Hi Janet. Another suggestion would be to try Levemir, replacing the Lantus. Lantus gave me a constant headache, but I have no side effects with Levemir. (My fast acting is Apidra, again no side effects.) I hope you can find answers at your doctor's appointment.

Comment by SEAGATOR on February 29, 2012 at 11:46am

Apidra I was told no longer in a pen. I take Novolog. At night Lantus. No problems I run 98 to 120 but mostly in 102 104 range. Lorespam can make you dizzy sluggish do not take too much of it. Do not get discouraged./ We all get jittery and anxious. Good Luck.

Comment

You need to be a member of Diabetes community by Diabetes Hands Foundation: TuDiabetes to add comments!

Join Diabetes community by Diabetes Hands Foundation: TuDiabetes

Advertisement



REsources

From the Diabetes Hands Foundation blog...

FDA Docket Extended! We Need You.

If you are new to diabetes advocacy in the traditional sense of the word, you may be thinking, “What the heck is a docket!?” I certainly was the first twenty times I heard it (yes it took that long). For Read on! →

An Open Letter from @AskManny, @DiabetesHF to @NYTRosenthal, @NYTimes

Dear Ms. Rosenthal: I am a person living with type 1 diabetes since the age of 30. I am also the President and co-Founder of the Diabetes Hands Foundation, a nonprofit aimed at connecting and mobilizing the diabetes community. Seeing Read on! →

Diabetes Hands Foundation Team

DHF TEAM

Manny Hernandez
(Co-Founder, Editor, has LADA)

Emily Coles
(Head of Communities, has type 1)

Mila Ferrer
(EsTuDiabetes Community Manager, mother of a child with type 1)

Mike Lawson
(Head of Experience, has type 1)

Corinna Cornejo
(Development Manager, has type 2)

Heather Gabel
(Administrative and Programs Assistant, has type 1)

DHF VOLUNTEERS


Lead Administrator
Bradford (has type 1)

Administrators
Lorraine (mother of type 1)
Marie B (has type 1)

Brian (bsc) (has type 2)

Gary (has type 2)

David (dns) (type 2)

 

LIKE us on Facebook

Spread the word

Loading…

This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information: verify here.

© 2014   A community of people touched by diabetes, run by the Diabetes Hands Foundation.

Badges  |  Contact Us  |  Terms of Service